Quasi-conformal mappings and periodic spectral problems in dimension two

Shargorodsky, E and Sobolev, A V (2003) Quasi-conformal mappings and periodic spectral problems in dimension two. Journal d'Analyse Mathématique, 91 (1). pp. 67-103. ISSN 0021-7670

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: EPrints Services
Date Deposited: 06 Feb 2012 20:32
Last Modified: 01 May 2012 13:41
URI: http://sro.sussex.ac.uk/id/eprint/26446
📧 Request an update